# SDR 29GA201806028002

- Difficulty date: May 28, 2018
- Submitted: June 2, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 446
- Aircraft time: 36,773 hours, 41,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 649-677
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED DAMAGE TO LOWER FUSELAGE BELOW CARGO DOOR.    INSPECTED AND FOUND THREE DENTS BELOW CARGO DOOR.  MAPPED AREA FROM BS 649 TO APPROX THREE INCHES FWD OF BS 677, BELOW SL 1622. IAW SRM  51-10-10-015.  COMPLIED WITH NDT IAW NDT MANUAL 51-06-00, AND SRM 51-10-10.  DAMAGE BELOW CARGO DOOR WAS REPAIRED IAW EO 340B-5330-2018-001.
